# SDR DL738050166

- Difficulty date: March 13, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 9,205 hours, 4,083 cycles
- Engine: Cfmint CFM567B22
- Engine time: 9,243 hours, 4,099 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX639833
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  AFTER ABOUT 1 HOUR B-SYSTEM FLUID LEVEL DECREASED TO ZERO.  FOUND FLUID LEAKING FOR ENG DRIVEN HYD PUMP.  REPLACED ENG HYD PUMP AND ELECT HYD PUMP.  REPLACED EMDP AND EDP PRESSURE FILTER AND CASE DRAIN FILTER ALONG WITH B-SYSTEM RETURN FILTER.  OPS CHECK AND LEAK CHECK GOOD.
